# SDR A6WA200840405

- Difficulty date: May 8, 2008
- Submitted: July 3, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Separator
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL SEPARATOR WORN ON ACCESS PANEL 412DB.  (K)  FIREWALL SEPARATOR REPLACED IAW SRM 51-42-06.
